Morning after Pill problems?

Patient

Q: What is up with my body after morning after?
I had sex with my partner on the 2nd November and I took the morning after pill almost 3 days later. Now, I just been having spotting and some pain as of the 20th, but I can shrug it off but as of today, it's ended up more like my regular period pain nearly, but not as intense. I have dysmenorrhea, but it isnt diagnosed. I never had spotting before during my cycle. The bleeding is definately not enough to soak a pad or tampon. I was expecting my period on the 22nd, but it didn't show up and showed up today with brown-normal period blood, but still, not soaking a pad or a tampon still. What's going on?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews